# SDR SWAA2018113027262

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 28,894 hours, 17,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING EMERGENCY EXIT LIGHTING BATTERY PACK FAILED CAPACITY CHECK.  R&R BATTERY PACK PER MM.
